Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 18, Number 5

All articles in this issue are freely accessible.

Spectrum asymptotics for one “nonsmooth” variational problem with solvable constraint
A. B. Alekseev, M. Sh. Birman and N. D. Filonov.
St. Petersburg Math. J. 18 (2007), 681-697
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2301038
Subspaces of de Branges spaces with prescribed growth
A. Baranov and H. Woracek.
St. Petersburg Math. J. 18 (2007), 699-716
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2301039
Variational integrals with a wide range of anisotropy
M. Bildhauer, M. Fuchs and X. Zhong.
St. Petersburg Math. J. 18 (2007), 717-736
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2301040
Classification of finite commutative group schemes over complete discrete valuation rings; the tangent space and semistable reduction of Abelian varieties
M. V. Bondarko.
St. Petersburg Math. J. 18 (2007), 737-755
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2301041
Leopoldt’s problem for Abelian totally ramified extensions of complete discrete valuation fields
M. V. Bondarko.
St. Petersburg Math. J. 18 (2007), 757-778
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2301042
Some functional-difference equations solvable in finitary functions
E. A. Gorin.
St. Petersburg Math. J. 18 (2007), 779-796
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2301043
On quantization of the Semenov-Tian-Shansky Poisson bracket on simple algebraic groups
A. Mudrov.
St. Petersburg Math. J. 18 (2007), 797-808
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2301044
Novikov homology, twisted Alexander polynomials, and Thurston cones
A. V. Pajitnov.
St. Petersburg Math. J. 18 (2007), 809-835
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2301045
Riemann–Roch theorem for operations in cohomology of algebraic varieties
A. L. Smirnov.
St. Petersburg Math. J. 18 (2007), 837-856
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2301046